International Webinar on EFFECTIVE SCIENTIFIC AND TECHNOLOGICAL APPROACH IN COMBATING COVID-19 ACROSS THE WORLD 25th to 27th June, 2020

Organized By: Hiralal Mazumdar Memorial College for Women Dakshineswar, Kolkata-700035

West Bengal



Re-Accredited by NAAC with B++ Grade Webinar Platform: Google Meet

ABOUT THE COLLEGE:

Hiralal Mazumdar Memorial College for Women, established in 1959, is a women's college in Dakshineswar, Kolkata. It offers undergraduate courses in Arts, Science, and Commerce. It is affiliated to West Bengal State University. Hiralal Mazumdar Memorial College for Women, Dakshineswar, is a well known institute in North 24 Parganas has emerged as a centre of excellent learning experience. It is a hub of emancipation for the girls who flock to the campus from adjoining suburban and rural belts of Hooghly, Howrah and North 24 Parganas. The idea of imparting education to the women folk of the society was conceived nearly six decades ago. The road ahead was bumpy, scattered with challenges; yet our zeal to strive for a noble cause continued unbeaten. It is forbidden to stop unless we scale the lofty height of elevating the college. The institution adheres to the ideas of discipline, dedication and determination which have remained the basic principles that guiding us to the path of perfection. It works as a vehicle to ease the journey of our Mission - to help students spread the wings of their desires and dreams. Our aim is to educate, empower and emancipate in compliance with the needs of the society. We are keen on grooming students in application oriented; need based learning to improve their cognizance beyond the norms of class room teaching.

President of the Governing Body	Principal and Secretary
Shri. Madan Mitra	Dr. Soma Ghosh

ABOUT THE WEBINAR:

> Aims of the Webinar:

The primary aim of the Webinar is to awaken the academician and students from different disciplines about application of the Science and Technology in India and abroad in combating COVID -19.

> Objective of the Webinar:

This Webinar focuses on the role of Science and Technology in India and abroad in combating COVID-19. It will hunt a treasure of knowledge from the resourceful deliberations of eminent Professors, Physicians, and Researchers in respective fields with a special focus on the role of Biotechnology in combating COVID-19. The theme of the Webinar would kindle the young minds to come out with different ideas to ensure sustainable earth.

> The proposed webinar seeks to hold discussion on following subthemes:

- 1. Role of Science and Technology in India and abroad in combating COVID -19.
- 2. Role of Biotechnology in India and abroad in combating COVID -19.
- 3. Role of Traditional therapeutic treatment in combating COVID -19.
- 4. Visible and Non-visible Symptoms of COVID -19.
- 5. Respiratory complications in COVID -19.
- 6. A journey from Cancer to COVID-19 or vice versa.
- 7. A journey from Cardiac disease to COVID -19 or vice versa.
- 8. Health Hazards during and post -Pandemic Era.
- 9. Health and Hygiene in our society of the Post-pandemic Era.
- 10. Possibilities of Online treatment during Pandemic.

- Call for Papers along with the terms and condition of the registration and Oral Presentation:
- Abstracts should be within 300 words along with 5-7 key words, are invited from Professionals/Academics/Scholars/other stakeholders focus must be on above mentioned themes. Abstracts should clearly mention the Subtheme to which the entry is made.
- Font Size and Type: Times New Roman. The title should be 14 point bold and the body of the text should be in 12 point.
- Spacing 1.5 and both ends justified.
- Soft copy only in Microsoft Word will be accepted.
- Oral Presentation: 4 to 5 minutes maximum. Intimation will be sent to the authors of the selected papers. Decision of the senior teachers will be final in this respect.
- Participation is restricted by the norm of online platform. Therefore all concern are requested to register immediately by 19th June, 2020, 10 am. E-certificate will be given for participation and for paper presentations. Accepted abstracts will be published in our college ISSN approved College Magazine (SCOTOPIA).

Registration:

All willing participants/presenters have to register themselves mentioning their Name, Institution, Designation, gmail id, and phone number in intweb.hmmcw@gmail.com

> Queries regarding registration may be made at Dr. Indrajit Biswas 9932994782 Dr. S Rehan Ahmad 9332094070 Dr. Anindya Sundar Bhunia 7278785374 Shri. Ritwik Acharya 9051136590

For any other queries mail to intweb.hmmcw@gmail.com

Webinar Organizing Committee:

	1
Chief Patron	Prof. Dr. Basab Chaudhuri Vice Chancellor, West Bengal State University
Patron	Dr. Soma Ghosh Principal & Secretary, Hiralal Mazumdar Memorial College for Women
Coordinator IQAC	Dr. Rupa Sen
Bursar	Dr. Lipika Mullick
Secretary, Teachers' Council	Dr. Pradip Das
Convener Webinar Committee	Dr. Indrajit Biswas
Organising Secretary	Shri. Pradipta Mukherjee
Joint- Organising Secretary & Webinar Co- ordinator	Dr. S Rehan Ahmad
Joint Webinar Co-ordinator	Dr. Anindya Sundar Bhunia
Academic Coordinator	Shri. Ritwik Acharya
Technical Coordinator	Smt. Atreyee Bhattacharya Smt. Puja Das

Resource Persons:

For Day 1 (25^{th} June , 2020)

Name	Time
Prof. Dr. Basab Chaudhuri , Honourable Vice Chancellor , West Bengal State University , Barasat , Kolkata , West Bengal .	(1.15 - 1.45 pm) 30 min
Dr. Shyamasree Ghosh M.Sc , Ph.D. Scientific Officer (F), School of Biological Sciences , National Institute of Science Education and Research (NISER) , Bhubaneswar . Orissa . Under DAE , Govt. of India .	(1.45 - 2.15 pm) 30 min

For Day 2 (26th June , 2020)

Name	Time
Dr. Vaibhav Jain , MBBS, PGDCC, MBA (HM),PGD- DM , Research Fellow , Cardiovascular Diseases , Mayo Clinic , Rochester MN , USA	(10.30 - 10.50 am) 20 min
Dr. Susmita Mukherjee M.Sc, Ph.D. HOD, Dept. of Biotechnology, UEM, Kolkata	(10.50 am to 11.10) 20 min
Dr.Abul Kalam M.Sc ,Ph.D HOD , Dept. of Microbiology , Bidhannagar College, City Centre , EB-2 , Sector -1 , Bidhanagar, West Bengal.	(11.10 am to 11.30) 20 min

For Day 3 (27th June, 2020)

Schedule	Time
Oral Presentation	10.30 am to 12.30 pm